uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Borderline gradient continuity of minima
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2014 (English)In: Journal of Fixed Point Theory and Applications, ISSN 1661-7738, E-ISSN 1661-7746, Vol. 15, no 2, 537-575 p.Article in journal (Refereed) Published
Abstract [en]

The gradient of any local minimiser of functionals of the type , where f has p-growth, p > 1, and , is continuous provided that the optimal Lorentz space condition is satisfied and is suitably Dini continuous.

Place, publisher, year, edition, pages
2014. Vol. 15, no 2, 537-575 p.
Keyword [en]
Nondifferentiable functionals, gradient continuity, Lorentz spaces
National Category
URN: urn:nbn:se:uu:diva-244602DOI: 10.1007/s11784-014-0188-xISI: 000347721800011OAI: oai:DiVA.org:uu-244602DiVA: diva2:793329
Available from: 2015-03-06 Created: 2015-02-18 Last updated: 2015-03-06Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Department of Mathematics
In the same journal
Journal of Fixed Point Theory and Applications

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 164 hits
ReferencesLink to record
Permanent link

Direct link